MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25008UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Image review: one photo was received from the account, capturing what appears to be the resolute integrity 2.5x8mm stent.Stent deformation is visible to the 4th and 5th stent wraps with struts raised.The stent deformation can be confirmed as reported by the account.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Stents were previously implanted in the distal lad.It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a heavily calcified and tortuous mid lad lesion exhibiting 80% stenosis.There was no damage noted to the device packaging.No issues were noted upon removing the device from the hoop.The device was inspected with no issues noted.Negative prep was performed successfully.The lesion was pre-dilated.During the procedure, it was reported that the device did not pass through a previously deployed stent.Resistance was encountered while attempting to advance the stent but no excessive force used.It was reported that stent deformation occurred during positioning.It was reported that the stent strut was fractured.It was reported that the stent was most likely damaged when attempting to cross stenosis.The artery was reported to be heavily calcified.No patient injury reported.Procedure was not completed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6596488
Report Number9612164-2017-00637
Device Sequence Number19152154
Product Code NIQ
UDI-Device Identifier00643169037342
UDI-Public00643169037342
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2018
Device Catalogue NumberRSINT25008UX
Device Lot Number0007924831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2017
Supplement Date Received by Manufacturer05/01/2017
Initial Report FDA Received Date05/29/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient Weight59